논문KCI 등재
Mass Formula of self-dual codes over Galois rings $GR(p^2,2)$
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
We investigate the self-dual codes over Galois rings and determine the mass formula for self-dual codes over Galois rings $GR(p^2,2)$.
Abstract
We investigate the self-dual codes over Galois rings and determine the mass formula for self-dual codes over Galois rings $GR(p^2,2)$.
참고문헌 (16)
- Jose Maria P. Balmaceda, "Mass formula for self-dual codes over Zp2", Discrete Mathematics, 308(14), pp.2984~3002 (2008)
- A. R. Calderbank, "Modular and p-adic cyclic codes", Des. Codes Cryptography, 6(1), pp.21~35 (1995)
- 최환혁, "The classification of self-orthogonal codes over mathbb Zp2 of lengths leq 3", 한국수학논문집, 22(4), pp.725~742 (2014), 강원경기수학회[DOI]
- Philippe Gaborit, "Mass formulas for self-dual codes over Z₄and Fq +uFq rings", Information Theory IEEE Transactions on, 42(4), pp.1222~1228 (1996)
- Fernando Q. Gouvea, "p-adic Numbers" (1997), Springer
- Roger A. Hammons, "The Z4-linearity of Kerdock, Preparata, Goethals, and related codes", Information Theory IEEE Transactions on, 40(2), pp.301~319 (1994)
- Jon-Lark Kim, "Construction of MDS self-dual codes over Galois rings", Designs, Codes and Cryptography, 45(2), pp.247~258 (2007)
- Rudolf Lidl, "Finite fields: Encyclopedia of mathematics and its applications", Computers & Mathematics with Applications, 33(7), pp.136~136 (1997)
- Bernard R. McDonald, "Finite rings with identity, volume 28" (1974), Marcel Dekker Incorporated
- Kiyoshi Nagata, "Constructive algorithm of self-dual error-correcting codes", Proc. of 11th International Workshop on Algebraic and Combinatorial Coding Theory, pp.215~220 (2008)
- Kiyoshi Nagata, "The number of self-dual codes over Zp3", Designs, Codes and Cryptography, 50(3), pp.291~303 (2009)
- Kiyoshi Nagata, "Mass formula and structure of self-dual codes over Z2s", Designs, codes and cryptography, 67(3), pp.293~316 (2013)
- Young Ho Park, "The classification of self-dual modular codes", Finite Fields and Their Applications, 17(5), pp.442~460 (2011)
- Vera Pless, "The number of isotropic subspaces in a finite geometry Atti", Accad. Naz. Lincei Rendic, 39, pp.418~421 (1965)
- Vera Pless, "On the uniqueness of the golay codes", Journal of Combinatorial theory, 5(3), pp.215~228 (1968)
- Zhe-Xian Wan, "Finite Fields And Galois Rings" (2011), World Scientific Publishing Co., Inc
관련 논문AI추천
The classification of self-dual codes over Galois rings of length 4최환혁대한수학회 · 대한수학회보2018 · 제55권 제5호Self-dual codes over ${\mathbb Z}_{p^2}$ of small lengths박영호, 최환혁강원경기수학회 · 한국수학논문집2017 · 제25권 제3호Codes over polynomial rings and their projections박영호강원경기수학회 · 한국수학논문집2009 · 제17권 제4호MacWilliams identity for linear codes over finite chain rings with respect to homogeneous weightKarim Samei, Mina Moeini, Rashid Rezaei대한수학회 · 대한수학회보2021 · 제58권 제5호Additive self-dual codes over fields of even order김종락, 이나리, Steven T. Dougherty대한수학회 · 대한수학회보2018 · 제55권 제2호Quadratic residue codes over Galois rings박영호강원경기수학회 · 한국수학논문집2016 · 제24권 제3호
이 간행물의 다른 논문 (11건)
A FIXED POINT APPROACH TO THE STABILITY OF QUARTIC LIE *-DERIVATIONS강동승, 고희정pp. 587-600Average of class numbers of some family of Artin-Schreier extensions of rational function fields정환엽pp. 601-612Studying on a skew ruled surface by using the geodesic Frenet trihedron of its generatorFathi M. Hamdoon, A. K. Omranpp. 613-626On a classification of warped product spaces with gradient Ricci solitons최진혁, 김병학, 이상덕pp. 627-636Dynamical Bifurcation of the Burgers-Fisher equation최윤철pp. 637-645
